Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Having pain in both leg with tiredness and stomach discomfort. Cause and cure? - Online Doctor Chats

Date : 01-Mar-2013
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
Doctor:please proceed with the query.
User:i am having pain in both legs from the morning
User:even i am feeling tery tired
Doctor:Have you taken any pain killers
User:I am also feeling some uneasiness in the stomach
Doctor:Do you have any other symptoms.
User:yes 1 paracetamol i toook
Doctor:You can apply volini gel over the area and then
Doctor:apply hot water bag over it
Doctor:this will reduce the pain
Doctor:also you can take the tablet thrice daily for 3 days
User:Even i am feeling feverish
User:but temperature is no there
User:But what about uneasyness in the stomach
Doctor:There might not be any temperature now
Doctor:but later it will rise,
User:But i didnt vomit or had loose motion
Doctor:you might be developing viral fever
Doctor:these are symtoms of it
Doctor:continue the tablet and take only mild food for few days
User:so what medication i have to take
Doctor:drink lots of fluids so your temperture does not rise
Doctor:continue the same tablet, if the temperature rises and stays for 3 to 4 days ]
User:so paracetamol i have to continue for 3 it 3 times a day
Doctor:then you will need antibitics
Doctor:it is not good to take antibiotics unnecessarily
Doctor:do you have throat pain too.
User:yesterday i had food from it because of that
User:no throat pain is there
Doctor:it could be, take sporolac tablet twice daily for a week
Doctor:and take yoghurt too .
Doctor:what did you have?
User:i had porotta and chicken
Doctor:ok, there can be food poisoning.
User:So what i have to take now
Doctor:If symtoms does not reduce in 3 days you should antibiotics
Doctor:Do you have any more queries
Doctor:Anyways continue with all these
User:No thank you so much
Doctor:Kindly login for further queries.
Doctor:kindly login for furtehr queries
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor